I still have toenail fungus, but the Andy Rooney comedy eyebrows cleared up, thankfully :o). Boy, they stuck out all over the place; looking back, I probably should have slicked them down with Dixie Peach Pomade, hahaha!
No ideas why it happens; IFN certainly does strange things to our skin though…
Hi Bill...if you recall, I'im proving that i'm a reliable patient to my family dr...just had the 2nd of 3 monthlly consecutive appts. I don't visit this site as often as i used to as it increases the anxiety that this waiting game started. May I ask, I've heard different comments on the forum re: this....how long were you on treatment? Also, is it a common side effect to have one's hair thin? Never heard of the bushy eyebrows...is that also a common side effect? Being a woman, this is a concern. thaks in advance...hope you have a nice weekend...cindy
I was on HCV therapy for a total of 152 weeks, spread over two treatment periods spanning roughly four years.
And yes, temporary thinning of hair is commonplace; up to 40-50% in some cases can be expected. On the bright side, it doesn’t fall out in clumps like some cancer chemo patients experience, and it fills in again once treatment is complete.
Bushy eyebrows, “llama lashes”, and general changes in hair color, texture and volume can be expected to varying degrees.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.